Taiwanese Journal of Mathematics

COERCIVE DIFFERENTIAL OPERATORS AND FRACTIONALLY INTEGRATED COSINE FUNCTIONS

Quann Zheng

Full-text: Open access

Abstract

We show that a class of abstract differential operators generates fractionally integrated cosine functions, and give an application to partial differential operators on many function spaces.

Article information

Source
Taiwanese J. Math., Volume 6, Number 1 (2002), 59-65.

Dates
First available in Project Euclid: 18 July 2017

Permanent link to this document
https://projecteuclid.org/euclid.twjm/1500407399

Digital Object Identifier
doi:10.11650/twjm/1500407399

Mathematical Reviews number (MathSciNet)
MR1884454

Zentralblatt MATH identifier
1037.47029

Subjects
Primary: 47D03: Groups and semigroups of linear operators {For nonlinear operators, see 47H20; see also 20M20} 47F05: Partial differential operators [See also 35Pxx, 58Jxx] (should also be assigned at least one other classification number in section 47)

Keywords
coercive differential operator integrated cosine function functional calculus

Citation

Zheng, Quann. COERCIVE DIFFERENTIAL OPERATORS AND FRACTIONALLY INTEGRATED COSINE FUNCTIONS. Taiwanese J. Math. 6 (2002), no. 1, 59--65. doi:10.11650/twjm/1500407399. https://projecteuclid.org/euclid.twjm/1500407399


Export citation